Scaling limits for weakly pinned random walks with two large deviation minimizers

Access this Article

Search this Article

Author(s)

Abstract

The scaling limits for <i>d</i>-dimensional random walks perturbed by an attractive force toward the origin are studied under the critical situation that the rate functional of the corresponding large deviation principle admits two minimizers. Our results extend those obtained by [<b>2</b>] from the mean-zero Gaussian to non-Gaussian setting under the absence of the wall.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 62(3), 1005-1041, 2010-07-01

    The Mathematical Society of Japan

References:  13

Codes

  • NII Article ID (NAID)
    10027870981
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255645
  • NDL Article ID
    10764283
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  NDL  J-STAGE 
Page Top